Anabolics
Search More Than 6,000,000 Posts
Results 1 to 18 of 18
  1. #1
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496

    Hairloss/Thinning hair......ROGAINE?

    Hey guys i'm not a AAS user but my hairline is getting worse and my hair is thinning and i'm only 18!
    What the hell should i do?
    I heard about Rogaine but that it needs a perscription....Do u guys have any idea where i can get it from? or something similar?

    Any help would be much apperciated.

  2. #2
    bignatt's Avatar
    bignatt is offline Anabolic Member
    Join Date
    Sep 2004
    Location
    in FL (former Masshole)
    Posts
    2,431
    go too the banner in your upper right hand corner of your screen look at the research chemicals and purchase Finasteride

  3. #3
    Phyll's Avatar
    Phyll is offline Associate Member
    Join Date
    Nov 2003
    Location
    Planet Earth
    Posts
    386
    You can buy rogaine (minoxidil) at any grocery store, however, the max concentration you're going to find is 5%. If you want something stronger that also incorporates a DHT inhibitor such as azelaic acid, you should go to Dr. Lee's website, he has a bunch of products over there, including propecia, which is available only with a prescription. You just need a consultation.

    Of course like bignatt said you can get it from research companies and it will be a hell lot cheaper.

    If you're really concerned about losing your hair you should probably try the two prong attack using both topical minoxidil (5% should do it) with azelaic acid and finasteride. Just expect some massive shedding within the first month of use!

    Good luck bro

  4. #4
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    Quote Originally Posted by Phyll
    Just expect some massive shedding within the first month of use!

    Good luck bro
    What do u mean?...

  5. #5
    KGBnine is offline Anabolic Member
    Join Date
    Mar 2004
    Location
    Yorktown
    Posts
    3,623
    Quote Originally Posted by MaNofSteeL
    What do u mean?...
    I think he means that it is sometimes common to lose hair in the first few treaments with finasteride, which subsides after it starts working. Never happens to me though.

  6. #6
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    Quote Originally Posted by aXe
    I think he means that it is sometimes common to lose hair in the first few treaments with finasteride, which subsides after it starts working. Never happens to me though.
    Do u have to keep using Fina for llife? or till i'm pleased with the results?

    Is it dangerous? any tips?

  7. #7
    Phyll's Avatar
    Phyll is offline Associate Member
    Join Date
    Nov 2003
    Location
    Planet Earth
    Posts
    386
    Finasteride side effects vary from user to user... 2% of the users experience some sort of sexual side effects, like loss of libido and some other nasty ****... However, my doc said that those 2% are mostly older people who have less test, and that shouldn't be a problem for younger people. You'll never know until you try it, but even if it does cause you problems all you have to do is stop taking it and stick to the topicals. It is worth the try.

    Regarding the shedding, both finasteride and minoxidil cause premature ending of the telogen phase for all the hairs that were already in that phase. At the end of the telogen phase your hair just falls out... When you're thinning, you have a higher percentage of hairs in telogen, that will fall out when you begin taking the meds. It usually stops after 3-4 weeks, though.

    Finasteride and minoxidil work differently though. Finasteride is better for keeping the hair you already have. However, if you start taking it soon enough your folicles might still be somewhat active and you can actually grow hair back only on finasteride. So the sooner, the better. MPB weakens your folicles to a point where they cannot grow hair anymore.
    Minox on the other hand cause folicles that were in the telogen phase to jump back into the anagen (active growth) phase and stay that way for 2-3 years.
    Last edited by Phyll; 10-08-2004 at 09:22 AM.

  8. #8
    Phyll's Avatar
    Phyll is offline Associate Member
    Join Date
    Nov 2003
    Location
    Planet Earth
    Posts
    386
    You have to stay on finasteride for as long as you want to keep you hair or until you get a transplant (lol!) If you stop, studies have suggested that you'll gradually lose all the hair you "kept" within a year.

  9. #9
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    I see...but if some of my hair will fall out during the first 3-4 weeks that would suck!! Not to mention that i'll have to keep using it!

    What do u think about this? check it out:
    http://www.lasercomb.net/home.htm

  10. #10
    Phyll's Avatar
    Phyll is offline Associate Member
    Join Date
    Nov 2003
    Location
    Planet Earth
    Posts
    386
    Never heard of that bro... I guess other bros here will probably tell you the same thing, and you should stick with what's been proven to work, and right now only two meds are in that category.

    It's no big deal having to use dont you take vits and **** like that every day anyway? It is all a matter how much you want to keep your hair

  11. #11
    sore24/7's Avatar
    sore24/7 is offline Associate Member
    Join Date
    Mar 2004
    Location
    usa
    Posts
    192
    the shedding doesn't happen to everyone. infact, i noticed very little ,if any. i have been using it for 3 years. i am almost 30 and it has helped.

  12. #12
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    Quote Originally Posted by sore24/7
    the shedding doesn't happen to everyone. infact, i noticed very little ,if any. i have been using it for 3 years. i am almost 30 and it has helped.
    What have u used exactly? Fina?

  13. #13
    Phyll's Avatar
    Phyll is offline Associate Member
    Join Date
    Nov 2003
    Location
    Planet Earth
    Posts
    386
    Yes, I am not saying shedding will happen for sure, but it happens more often that it doesn't. But it is temporary and will grow back. I noticed increased shedding when I started, but it is really not that big of a deal, it is not like you're going to become bald or anything like that

  14. #14
    sore24/7's Avatar
    sore24/7 is offline Associate Member
    Join Date
    Mar 2004
    Location
    usa
    Posts
    192
    finasteride only at 1 mg and it took about 6 months for me to see a change for the better .

  15. #15
    sore24/7's Avatar
    sore24/7 is offline Associate Member
    Join Date
    Mar 2004
    Location
    usa
    Posts
    192
    in my opinion rogaine is too much of inconvenience, putting junk all over your head. to take a small tab everyday is so easy. the only topicals i am interested in are spiro and azlaic acid.

  16. #16
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    Quote Originally Posted by sore24/7
    in my opinion rogaine is too much of inconvenience, putting junk all over your head. to take a small tab everyday is so easy. the only topicals i am interested in are spiro and azlaic acid.
    I see...well i saw on anabolic review researc that a 30ml bottle costs 45$ and contains 5mg/ml..
    Does that mean it will only last about 30 days or wt?

  17. #17
    sore24/7's Avatar
    sore24/7 is offline Associate Member
    Join Date
    Mar 2004
    Location
    usa
    Posts
    192
    no bro it will last over 150 days at least at 1mg a day.

  18. #18
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    Quote Originally Posted by sore24/7
    no bro it will last over 150 days at least at 1mg a day.
    Yea i read it wrong..
    I read some things and apparently in a small % of patients accurs "massive shedding" after a few months of successful fina therapy...is that true? and does the hair grow back?

    Also i'm ONLY 18! but my hair is thinning by the minute!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •